# SDR CA121022005

- Difficulty date: September 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 412EP
- Engine: Pwa PT6T3
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 3016188
- Condition: Broken
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) THIS HELICOPTER HAS EXPERIENCED ITS SECOND BROKEN P3 AIR LINE, IN 600 HOURS ON ENGINE NR 1.  THE PREVIOUS EVENT WAS WITH PS TH0727 IN THE SAME POSITION ON THE ACFT.
